S.P Pharmaceuticals
S.P Pharmaceuticals
New Motor Market, Chandigarh
GST No. 04BAAPG8125R1ZJ
TrustSEAL Verified
Call 0804895358080% Response Rate
SEND EMAIL

Pharmaceutical Syrup And Suspension

Providing you the best range of aceclofenac 50mg & paracetamol 125mg suspension with effective & timely delivery.

ACECLOFENAC 50MG & PARACETAMOL 125MG SUSPENSION

ACECLOFENAC 50MG & PARACETAMOL 125MG  SUSPENSION
  • ACECLOFENAC 50MG & PARACETAMOL 125MG  SUSPENSION
  • ACECLOFENAC 50MG & PARACETAMOL 125MG  SUSPENSION
Get Best Quote
Approx. Price: Rs 48 / BoxGet Latest Price

Product Details:

Minimum Order Quantity100 Box
Strength125 mg
Pack Size60 ml
Pack TypeBottle
Drug CompositionACECLOFENAC 50MG & PARACETAMOL 125MG SUSPENSION
BrandACEMIND-P
ManufacturerMACE BIOTECH
Shelf Life24 Months
Usage/ApplicationsTreat Pain and Reduce Fever
Prescription/Non-PrescriptionPrescription
Also givesPCD Pharma Franchise
Country of OriginMade in India

It is providing relief from the pain. It's made up of two medications: aceclofenac and paracetamol. These drugs function by interfering with the action of chemical messengers that cause pain, heat, and inflammation (redness and swelling). Suspension helps both infants and children lower their body temperature (fever) and minimize discomfort and inflammation (redness and swelling). This Suspension acts by inhibiting the function of a chemical messenger that has been linked to the development of fever and inflammation.
Request
Callback


Additional Information:

  • Delivery Time: 7 DAYS
  • Packaging Details: 60ML
Yes! I am Interested
X

Explore More Products

View All Products




Reach Us
Ashish Garg (Proprietor)
S.P Pharmaceuticals
SCF-449, Second Floor, Motor Market
New Motor Market, Chandigarh - 160101, India


Call Us


Send E-mail